# SDR AUS20021249

- Difficulty date: October 16, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Piper PA-28-235
- Engine: Lyc IO540*
- System (JASC): 5711 · Wing Spar
- Part: Doubler
- Part number: 6210500
- Condition: Cracked
- Location: Wing Spar
- Part time: 4,035 cycles
- Component: Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING AFT SPAR OUTBOARD AILERON HINGE DOUBLER CRACKED FOR APPROXIMATELY 50 PERCENT OF ITS LENGTH.
